Jump to content
Important Survey - Please Participate ×

A Nightmare from benzo withdrawal


[ma...]

Recommended Posts

[a5...]

Hello, marylou  :) - welcome to BenzoBuddies!

 

What a harrowing journey you have been on - so sorry to hear that you are experiencing the miserable post-withdrawal difficulties of benzos, but you have come to the right place to find some answers.  :thumbsup:

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following links may be a good starting place for you.

 

  Post-withdrawal Recovery Support

 

It's not clear if you tapered off benzos slowly, but if not, the following link may be useful as well:

 

  Cold Turkey, Detox & Rapid Withdrawal

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that. One exception: very short-term users of a few weeks or less may be able to taper faster than that. 

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

I tapered for 5 months w/  Klonopin, after ordering and reading Dr. Ashton's book.  The MD would not switch me to valium.  My last dose was July 24, 2016.  As stated in my introduction I am going through HELL.  I have researched benzos via the internet and read 7 books on the subject.  I am so SHOCKED as we all r.  Am joining 4 the ride from hell that will keep coming for months.  It is hard 2 wrap my mind around the current state of US medicine.  Just read some of the new people post and it sends shivers through me as I am there, just pray their path is easier.  Thank you 4 all the wonderful time the group gives 2 others.  Somehow we have got to put a stop 2 this.  But at this time I am in no shape 2 try to figure out how 2 start a campaign.  I will be looking 4 all the moral support I can get r give.  I am new @ posting and want 2 get a feel of the water.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...